MathSciNet Relay Station
MathSciNet bibliographic data
MR2001531 (2004d:37098) 37K10 (35Q53)
Degasperis, A.; Kholm, D. D.; Khon, A. N. I. A new integrable equation with peakon solutions. (Russian) Teoret. Mat. Fiz. 133 (2002), no. 2, 170--183; translation in Theoret. and Math. Phys. 133 (2002), no. 2, 1463–1474
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement